# SDR 2002FA0000346

- Difficulty date: February 26, 2002
- Submitted: March 14, 2002
- Operation: General aviation
- Aircraft: N310GR
- Make and model: Cessna 310P
- Aircraft serial: 310P0064
- Engine: Cont IO470*
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 082217569
- Condition: Cracked
- Location: Lt Wing
- Part time: 8,825 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 RIB, LT WING SIDE BRACE LOCATION HAD CRACK THAT PROPAGATED THE FULL UPPER AREA OF THE SIDE BRACE.  THE FORWARD ATTACH BOLT WAS MISSING AND EVIDENCE OF SPINNING ON THE SURFACE OF THE RIB.  AFT BOLT WAS HELD BY 2 THREADS.  INSPECTED AREA AT ANNUAL.
